Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 147, NWS Goodland, KS

June 5, 2015Dundy County, Nebraska; Cheyenne County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 5, 2015, 7:58 PM MDT for Dundy County, Nebraska; Cheyenne County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 7:58 PM MDT (01:58 UTC)
Expired
Jun 5, 2015, 9:00 PM MDT
In force
62 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cheyenne County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 81 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:44 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WUUS53 KGLD 060158
SVRGLD
KSC023-NEC057-060300-
/O.NEW.KGLD.SV.W.0147.150606T0158Z-150606T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
758 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
  DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 900 PM MDT/1000 PM CDT/

* AT 757 PM MDT /857 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
  MILES SOUTH OF HAIGLER...OR 9 MILES NORTHWEST OF ST. FRANCIS...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ST. FRANCIS...BENKELMAN...HAIGLER...PARKS AND WHEELER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING REPLACES THE TORNADO WARNING THAT WAS IN AFFECT.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT/100 AM CDT/ FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 4019 10138 3967 10171 3981 10205 4035 10204
      4035 10167
TIME...MOT...LOC 0157Z 206DEG 21KT 3987 10193 

HAIL...1.00IN
WIND...70MPH
 
$$

BULLER
1 follow-up statement
347 
WWUS53 KGLD 060244
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT FRI JUN 5 2015

KSC023-NEC057-060300-
/O.CON.KGLD.SV.W.0147.000000T0000Z-150606T0300Z/
CHEYENNE KS-DUNDY NE-
844 PM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR NORTH CENTRAL CHEYENNE AND DUNDY COUNTIES...

AT 843 PM MDT /943 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES NORTHWEST OF BENKELMAN...MOVING NORTH AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BENKELMAN...HAIGLER AND PARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT/100 AM CDT/ FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 3987 10158 4000 10204 4035 10204 4035 10167
      4019 10138
TIME...MOT...LOC 0243Z 193DEG 35KT 4012 10163 

HAIL...1.00IN
WIND...70MPH
 
$$

BULLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:42 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 5, 5:42 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
542 PM MDT FRI JUN 5 2015

.UPDATE...
ISSUED AT 542 PM MDT FRI JUN 5 2015

UPDATED THE FORECAST FOR THE ISSUANCE OF TORNADO WATCH 260 AND THE
FLASH FLOOD WATCH. CONCERN IS GROWING OVER EXTREMELY HEAVY RAINS
WITH SLOW MOVING...INTENSE THUNDERSTORMS. SUPERCELLS SHOULD MORPH
INTO A MESOSCALE CONVECTIVE COMPLEX AND CONTINUE ITS SLOW MOVEMENT
TO THE NORTHEAST. EXTREMELY ANOMALOUS PRECIPITABLE WATER VALUES
INDICATE A HIGH THREAT OF HEAVY RAIN SO A FLASH FLOOD WATCH WAS
NEEDED.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 220 PM MDT FRI JUN 5 2015

PRECIPITATION CHANCES WILL INCREASE LATER THIS AFTERNOON THROUGH THE
EVENING/EARLY OVERNIGHT HOURS AS A PLUME OF INCREASING MID LEVEL
MOISTURE MOVES IN FROM THE SOUTHWEST. AFTER MIDNIGHT THIS PLUME
GENERALLY LIFTS NORTHEAST BUT SOME LINGERING MOISTURE REMAINS ALONG
AND EAST OF THE CO/KS BORDER. ON SATURDAY THIS AXIS OF MOISTURE
MOVES EAST AND OUT OF THE AREA AT THE END OF THE DAY ONLY TO BE
REPLACED BY ANOTHER MOVING INTO FAR EASTERN COLORADO WHICH WILL
BRING AN INCREASING CHANCE FOR LATE AFTERNOON THUNDERSTORMS.

VERY IMPRESSIVE PRECIPITABLE WATER VALUES EXIST ACROSS THE AREA THIS
AFTERNOON AND EARLY EVENING WITH 1.5-1.8 INCHES GENERALLY ALONG AND
NORTH OF THE INTERSTATE. THESE VALUES ARE EXTREMELY HIGH FOR THIS
TIME OF YEAR AND ARE PRETTY RARE DURING OUR MONSOON SEASON AT THE
END OF JULY. ONCE THE STORMS REACH THIS AIRMASS AM EXPECTING VERY
HIGH RAINFALL RATES AND AN INCREASED THREAT FOR FLASH FLOODING.
SEVERE WEATHER ALSO LIKELY.

LOW TEMPERATURES TONIGHT IN THE MID 50S WEST TO MID 60S EAST. HIGHS
ON SATURDAY WILL RANGE FROM THE LOW 80S WEST TO LOW 90S
EAST/NORTHEAST.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 235 PM MDT FRI JUN 5 2015

SATURDAY NIGHT THROUGH SUNDAY NIGHT WILL HAVE A SIMILAR WEATHER
PATTERN WILL UNFOLD.  AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE
ACROSS THE AREA FROM THE WEST...WITH THE BEST CHANCES FOR RAINFALL
DURING THE EVENING.

SATURDAY NIGHT THE STRONGEST LIFT WILL BE CENTERED OVER
THE 850MB TROUGH AND THE SURFACE FRONT.  WANTED TO HAVE HIGHER
CHANCES FOR RAINFALL THAN CURRENTLY FORECAST...BUT DUE TO THE
UNCERTAINTY OF WHERE THE FRONT WILL BE DECIDED TO KEEP RAINFALL
CHANCES A BIT CONSERVATIVE FOR NOW.  A COLD FRONT WILL BEGIN TO MOVE
THROUGH THE AREA FROM THE NORTHWEST DURING THE MID TO LATE
EVENING...EXITING THE AREA AROUND SUNRISE.  BEHIND THE FRONT THE
ENVIRONMENT WILL BECOME MORE STABLE AND DRIER.  THEREFORE WILL HAVE
CHANCES FOR RAIN DECLINE OVERNIGHT.  LOOKING AT THE SEVERE POTENTIAL
FOR SATURDAY NIGHT...LOOKS LIKE THE BEST CHANCE WILL BE IN THE
EVENING NORTH OF THE KS/NE BORDER AND EAST OF HIGHWAY 83 OR
BASICALLY AHEAD OF THE WARM FRONT.  HEAVY RAINFALL WILL BE POSSIBLE
DUE TO PRECIPITABLE WATER AMOUNTS NEAR THE HIGHEST RECORDED FOR THIS
TIME OF YEAR ACCORDING TO SOUNDING CLIMATOLOGY FROM SURROUNDING
UPPER AIR SITES.

SUNDAY THE NEXT ROUND OF STORMS WILL FIRE DURING THE EARLY AFTERNOON
AS AN UPPER LEVEL SHORT WAVE TROUGH MOVES IN FROM THE WEST.  THIS
TROUGH APPEARS TO MOVE FAIRLY QUICKLY AND THE CONDENSATION PRESSURE
DEFICITS ARE 20+MB...WHICH WILL LIMIT STORM COVERAGE.  REGARDING
TEMPERATURES...WARMER AIR WILL MOVE INTO THE AREA AS THE WARM FRONT
MOVES OVER THE SOUTHERN PART OF THE AREA.  MODELS DISAGREE HOW FAR
NORTH THE FRONT WILL MOVE...BUT THE CONSENSUS HAS IT OVER
GREELEY/WICHITA COUNTIES.

LATE SUNDAY AFTERNOON AND SUNDAY EVENING A SECOND STRONGER UPPER
LEVEL SHORT WAVE TROUGH WILL MOVE OVER THE AREA FROM THE WEST.  LIFT
ASSOCIATED WITH THIS TROUGH WILL BE MORE FOCUSED AND CONDENSATION
PRESSURE DEFICITS WILL BE MUCH LOWER...UNDER 10MB OR SO.  THIS
TROUGH WILL MOVE EAST THROUGH THE EVENING...FILLING AS IT MOVES
ACROSS THE EASTERN HALF OF THE AREA.  STORM MOTION WILL BE AROUND 20
MPH AND PRECIPITABLE WATER IS FORECAST TO CONTINUE TO BE VERY
HIGH...RIVALING THE HIGHEST OBSERVED AMOUNTS ACCORDING TO
CLIMATOLOGY OF OBSERVED SOUNDINGS FROM SURROUNDING SITES.  WITH THIS
IN MIND PLACED A MENTION OF HEAVY RAINFALL IN THE FORECAST FOR
PORTIONS OF THE AREA WHERE THE SHORT WAVE TROUGH WILL TRACK.  BEST
CHANCE FOR SEVERE WEATHER WILL BE EAST OF HIGHWAY 83.

OVERNIGHT SUNDAY THE SHORT WAVE TROUGH WILL FILL BRINGING RAINFALL
TO AN END.

MONDAY THROUGH FRIDAY THE WET WEATHER PATTERN WILL CONTINUE AS THE
UPPER LEVEL LOW CURRENTLY OVER THE DESERT SOUTHWEST MOVES NORTHEAST
AND BECOMES ELONGATED OVER THE PLAINS AS A RIDGE BUILDS IN.
WEDNESDAY THERE WILL BE A BREAK IN THE RAINFALL AS THE TROUGH MOVES
EAST OF THE AREA AND THE RIDGE AXIS MOVE THROUGH.  AFTER WEDNESDAY
ANOTHER UPPER LEVEL TROUGH WILL MOVE ACROSS THE CONUS...BRINGING
CHANCES FOR RAINFALL WITH IT THURSDAY AND FRIDAY.

TEMPERATURES THROUGH THE PERIOD WILL BE NEAR NORMAL EXCEPT FOR
FRIDAY WHEN A COLD FRONT MOVES THROUGH THE AREA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 542 PM MDT FRI JUN 5 2015

STRONG/SEVERE THUNDERSTORMS WILL PUSH ACROSS THE REGION THIS
EVENING...BRINGING POOR AVIATION CONDITIONS TO BOTH TAF SITES.
NEAR-TERM THREAT NEAR KGLD WITH THREAT GRADUALLY TRANSITIONING
NORTHEAST TO KMCK. HEAVY RAIN...LOW CEILINGS AND STRONG WINDS
ANTICIPATED WITH THESE SLOW MOVING STORMS. STORMS SHOULD EXIT THE
REGION AFTER MIDNIGHT. THERE IS A CHANCE FOR SOME FOG BUT
CONFIDENCE IS LOW AT THIS TIME. MOST LIKELY LOCATION TO OBSERVE
FOG IS KMCK.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH UNTIL 2 AM MDT /3 AM CDT/ SATURDAY FOR KSZ001-
     002-013.

CO...FLASH FLOOD WATCH UNTIL 2 AM MDT SATURDAY FOR COZ090>092.

NE...FLASH FLOOD WATCH UNTIL 2 AM MDT /3 AM CDT/ SATURDAY FOR NEZ079-
     080.

&&

UPDATE...RRH
SHORT TERM...99
LONG TERM...JTL
AVIATION...RRH
Hazardous weather outlook, Jun 5, 5:49 PM MDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
549 PM MDT FRI JUN 5 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-070000-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
549 PM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA THIS
EVENING. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE
EXPECTED.

THUNDERSTORMS WILL MOVE SLOWLY AND PRODUCE EXTREME RAINFALL RATES.
FLASH FLOODING IS LIKELY AND A FLASH FLOOD WATCH HAS BEEN ISSUED
ALONG AND WEST OF A CHEYENNE WELLS COLORADO TO BREWSTER KANSAS TO
CULBERTSON NEBRASKA LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
THE TRI-STATE AREA SATURDAY AFTERNOON AND EVENING...PRIMARILY
ALONG AND NORTH OF INTERSTATE 70. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE INCLUDING LOCALLY HEAVY RAINFALL WHICH MAY PRODUCE FLASH
FLOODING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY EAST OF
HIGHWAY 83...WITH A SECOND FAVORABLE AREA BEING SOUTH OF A LINE
FROM FLAGLER COLORADO TO GOVE KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED.

In the hours before

Local storm report, Jun 5, 7:25 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
725 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLASH FLOOD      BURLINGTON              39.31N 102.27W
06/05/2015                   KIT CARSON         CO   LAW ENFORCEMENT

            WATER OVER ROADS IN BURLINGTON.

&&

RHUSTED
Local storm report, Jun 5, 7:33 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             GOODLAND                39.35N 101.71W
06/05/2015  E1.00 INCH       SHERMAN            KS   NWS EMPLOYEE

            NICKEL TO QUARTER SIZE HAIL

&&

HILL
Local storm report, Jun 5, 7:37 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
737 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             3 S GOODLAND            39.31N 101.71W
06/05/2015  E1.75 INCH       SHERMAN            KS   TRAINED SPOTTER

&&

DR
Local storm report, Jun 5, 7:44 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
744 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     1 WSW KANORADO          39.33N 102.06W
06/05/2015                   KIT CARSON         CO   LAW ENFORCEMENT

            5 LARGE TREES LAID OVER DUE TO POSSIBLE TORNADO. TIME AND
            LOCATION ESTIMATED BY RADAR.

&&

HILL
Local storm report, Jun 5, 7:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
755 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             YUMA                    40.12N 102.72W
06/05/2015  M1.00 INCH       YUMA               CO   EMERGENCY MNGR

&&

RHUSTED
Local storm report, Jun 5, 7:57 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
757 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HEAVY RAIN       YUMA                    40.12N 102.72W
06/05/2015  M0.75 INCH       YUMA               CO   EMERGENCY MNGR

            RAIN FELL IN 15-20 MINUTES ACCORDING TO EMERGENCY
            MANAGER. WATER UP TO THE CURBS OF SOME STREETS.

&&

RHUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:40 PM MDTSpecial Weather StatementGLDHitchcock50 min
Jun 5, 8:52 PM MDTFlash Flood WarningGLDDundy, Hitchcock4 hr
Jun 5, 8:58 PM MDTSevere Thunderstorm WarningGLDDundy, Hitchcock62 min
Jun 5, 10:22 PM MDTSpecial Weather StatementGLDRed Willow38 min
Jun 5, 11:10 PM MDTSpecial Weather StatementGLDRed Willow50 min
Jun 5, 6:08 PM MDTSpecial Weather StatementGLDSheridan, Thomas22 min
Jun 5, 6:14 PM MDTSevere Thunderstorm WarningGLDSheridan, Thomas61 min
Jun 5, 6:18 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace31 min
Jun 5, 6:28 PM MDTSevere Thunderstorm WarningGLDThomas47 min
Jun 5, 6:38 PM MDTTornado WarningGLDSherman52 min
Jun 5, 6:39 PM MDTTornado WarningGLDSherman51 min
Jun 5, 6:40 PM MDTTornado WarningGLDSheridan35 min
Jun 5, 6:54 PM MDTTornado WarningGLDThomas36 min
Jun 5, 7:09 PM MDTTornado WarningGLDCheyenne51 min
Jun 5, 7:13 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman62 min
Jun 5, 7:15 PM MDTTornado WarningGLDThomas18 min
Jun 5, 7:16 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas29 min
Jun 5, 7:21 PM MDTFlash Flood WarningGLDCheyenne, Sherman3 hr
Jun 5, 7:22 PM MDTTornado Warning Tornado observedGLDRawlins23 min
Jun 5, 7:43 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas48 min
Jun 5, 7:55 PM MDTTornado WarningGLDLogan, Thomas35 min
Jun 5, 8:02 PM MDTSevere Thunderstorm WarningGLDLogan, Thomas43 min
Jun 5, 8:27 PM MDTTornado Warning Tornado observedGLDLogan33 min
Jun 5, 8:45 PM MDTTornado Warning Tornado observedGLDLogan, Thomas45 min
Jun 5, 9:08 PM MDTTornado Warning Tornado observedConsiderable damage threatGLDThomas22 min
Jun 5, 9:27 PM MDTTornado WarningGLDThomas33 min
Jun 5, 10:19 PM MDTSpecial Weather StatementGLDRawlins41 min
Jun 5, 11:17 PM MDTSpecial Weather StatementGLDDecatur43 min
Jun 6, 1:57 PM MDTSpecial Weather StatementGLDNorton18 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.